Basu, Arnab and Ghosh, Mrinal K (2009) Asymptotic analysis of option pricing in a Markov modulated market. In: Operations Research Letters, 37 (6). pp. 415-419.
1.pdf - Published Version
Restricted to Registered users only
Download (939Kb) | Request a copy
We address asymptotic analysis of option pricing in a regime switching market where the risk free interest rate, growth rate and the volatility of the stocks depend on a finite state Markov chain. We study two variations of the chain namely, when the chain is moving very fast compared to the underlying asset price and when it is moving very slow. Using quadratic hedging and asymptotic expansion, we derive corrections on the locally risk minimizing option price.
|Item Type:||Journal Article|
|Additional Information:||Copyright for this article belongs to Elsevier Science.|
|Keywords:||Regime switching market; Minimal martingale measure; Risk minimizing option price; Asymptotic expansion|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||02 Dec 2009 06:40|
|Last Modified:||19 Sep 2010 05:53|
Actions (login required)